Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 134, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 9, 2021, 7:22 PM CDT for Grant Parish, Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2021, 7:22 PM CDT (00:22 UTC)
- Expired
- May 9, 2021, 8:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grant Parish, LA, Natchitoches Parish, LA, Sabine Parish, LA
The radar
The Ft Polk radar (KPOE), 32 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 7:42 PM CDT | TSTM WND DMG | 17 S Provencal, LA | TREES WERE DOWNED NEAR THE INTERSECTION OF HIGHWAYS 117 AND 118 IN THE KISATCHIE COMMUNITY. |
| May 9, 8:06 PM CDT | TSTM WND DMG | 5 W Colfax, LA | A TREE AND POWER LINE WERE DOWN IN THE MARCO COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1784 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.5
The text
As transmitted.
796
WUUS54 KSHV 100022
SVRSHV
LAC043-069-085-100115-
/O.NEW.KSHV.SV.W.0134.210510T0022Z-210510T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
722 PM CDT Sun May 9 2021
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
West central Grant Parish in north central Louisiana...
Southern Natchitoches Parish in northwestern Louisiana...
Southeastern Sabine Parish in northwestern Louisiana...
* Until 815 PM CDT.
* At 722 PM CDT, a severe thunderstorm was located 12 miles south of
Natchitoches, or near Provencal, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Natchitoches, Montgomery, Provencal, Natchez, Kisatchie,
Cloutierville, Melrose, Mount Carmel, Bellwood, Chopin, Flora,
Bermuda, Aloha and Gorum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3170 9324 3170 9278 3148 9276 3142 9285
3142 9287 3139 9289 3139 9291 3137 9292
3137 9295 3135 9295 3137 9303 3136 9339
3128 9344 3128 9352
TIME...MOT...LOC 0022Z 278DEG 15KT 3157 9313
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
151 follow-up statement
262
WWUS54 KSHV 100048
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
748 PM CDT Sun May 9 2021
LAC085-100058-
/O.CAN.KSHV.SV.W.0134.000000T0000Z-210510T0115Z/
Sabine LA-
748 PM CDT Sun May 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SABINE PARISH IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central and northwestern Louisiana.
LAT...LON 3170 9309 3170 9278 3148 9276 3142 9285
3142 9287 3139 9289 3139 9291 3137 9292
3137 9295 3135 9295 3137 9303 3137 9323
TIME...MOT...LOC 0048Z 271DEG 23KT 3168 9284 3139 9301
$$
LAC043-069-100115-
/O.CON.KSHV.SV.W.0134.000000T0000Z-210510T0115Z/
Grant LA-Natchitoches LA-
748 PM CDT Sun May 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WEST CENTRAL GRANT AND SOUTHEASTERN NATCHITOCHES PARISHES...
At 748 PM CDT, severe thunderstorms were located along a line
extending from near Montgomery to near Hutton, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Natchitoches, Montgomery, Natchez, Kisatchie, Cloutierville, Melrose,
Flora, Bellwood, Chopin, Bermuda, Aloha and Gorum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3170 9309 3170 9278 3148 9276 3142 9285
3142 9287 3139 9289 3139 9291 3137 9292
3137 9295 3135 9295 3137 9303 3137 9323
TIME...MOT...LOC 0048Z 271DEG 23KT 3168 9284 3139 9301
HAIL...<.75IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:01 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 9, 6:01 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 601 PM CDT Sun May 9 2021 .UPDATE.../This Evening and Tonight/ Convection across our southern areas still looks strong, with sufficient instability in place across N Central LA to continue the threat for severe storms. As such, Severe Thunderstorm Watch 160 has been issued to cover the remainder of our parishes in N Central LA. /12/ && .PREV DISCUSSION... /issued 420 PM CDT Sun May 9 2021/ UPDATE.../Late This Afternoon through Tonight/ Quick update to add Angelina, San Augustine, and Sabine Counties into Severe Thunderstorm Watch #157. Strong to severe convection will be threatening these areas over the next few hours. /12/ PREV DISCUSSION... /issued 256 PM CDT Sun May 9 2021/ SHORT TERM.../Tonight through Monday Night/ Severe weather conditions wind down tonight, however, the main hazard will then evolve into a heavy rain threat, especially south of the I-20 corridor. With the frontal boundary slowing down as it approaches our southern zones, the potential for isolated flash flooding increases as it focuses moisture over Deep East Texas into Central Louisiana. That moisture includes well above average precipitable water values of at least 1.5 inches or more. What limits the magnitude of the flash flooding threat for tonight involves the eventual progression of the frontal boundary, which may prevent storms from training over the same areas. The WPC has a Day 1 slight risk for excessive rainfall of 2 to 3 inches (with isolated higher amounts possible) over most of the Ark-La-Tex with the latest update trending the risk area further south. While the flash flooding threat for tonight remains isolated, all rainfall from today reduces soil capacity for the additional rainfall arriving tomorrow and Tuesday, boosting the likelihood of Flash Flood Watch issuance after tonight. As the frontal boundary will linger over our area tonight, this bisection of air masses will produce a gradient of low temperatures ranging from the lower-50s north of the I-30 corridor to the upper-60s in Deep East Texas and Central Louisiana. This gradient of temperatures also continues into tomorrow with precipitation moderating the diurnal curve to a range of highs in the upper-60s to upper-70s. This second round of precipitation will develop along the frontal boundary, still lingering near the I-20 corridor on Monday afternoon, and continue through the night to keep temperatures mostly near average in the mid-50s to low- 60s. /16/ LONG TERM.../Tuesday through Sunday/ By Tuesday morning, the cold front should have slipped S of the region into SE TX/S LA, although the cool post-frontal air mass will remain shallow, with periods of overrunning becoming enhanced by weak perturbations aloft that will begin to eject NE across Cntrl and E TX ahead of shortwave troughing that will shift E into the Cntrl Plains and dampen. H850 troughing is progged to be over portions of SE Ok/Nrn sections of SW AR to start the period, but should begin to lift back N away from the area in response to the increased overrunning, with weak shortwave perturbations in the WSW flow aloft yielding an increase in slightly elevated convection as it begins to spread ENE into much of the region. Given some uncertainties with regards to timing of the convection, have delayed categorical pops until the afternoon for much of the area, although overall intensity and amounts are still in question given the lack of a more significant LLJ and low level focusing mechanism. However, should rainfall rates be high enough especially over areas that could receive locally heavy rainfall this afternoon and evening from the deeper convection ahead of the approaching cold front, then localized flooding will be a possibility over those areas, especially as the rains continue into Tuesday night and Wednesday morning. A second shortwave trough translating ESE out of the Rockies and into the Plains Wednesday should amplify slightly enough such that a deep wedge of drier air will begin to advect SE through the region, thus diminishing the convection from NW to SE during the day. Post- frontal stratus will linger though, maintaining abnormally cool temps until a warming trend commences Thursday as cigs lift and begin to scatter out during the afternoon especially over portions of SW AR/N LA. Sfc ridging remains progged to nose into the region Thursday as well, as it shifts SE into the Mid-South region Friday, resulting in a comfortable return of cooler temps and lower RH's. Mild afternoon temps and lower RH's should persist to round out the new work week, before a warming trend commences Saturday as SSE low level winds return on the backside of the retreating sfc ridge as it enters the TN Valley/Gulf States. There is better model consensus today in regards to flat ridging aloft building over the Srn Plains next weekend, despite the presence of potential shortwave energy dropping SE atop the ridge over OK/AR Saturday. Low level moisture advection looks to remain too shallow to support even any isolated convection, and thus have removed pops Saturday across the Nrn and Wrn zones, although the moisture profile may be a bit deeper Sunday with the next potential shortwave (per the ECMWF) rounding atop the ridge along the Red River Valley. Thus, slight chance pops were retained for E TX/SE OK/adjacent SW AR, as temps return to more seasonal norms. 15 PREV DISCUSSION... /issued 128 PM CDT Sun May 9 2021/ UPDATE... As of 1:15 PM CDT, the frontal boundary has just entered our northernmost zones, and will gradually focus instability for discrete storm initiation as it shifts southward. In coordination with the SPC, Severe Thunderstorm Watch #157 has been issued for most of the Ark-La-Tex until 9PM CDT. /16/ PREV DISCUSSION... /issued 1232 PM CDT Sun May 9 2021/ AVIATION... For the 09/18Z TAF update, the VCTS/TSRA has already begun across some western terminals and that trend will continue well through the end of the period, MVFR cigs/vis will trend to IFR as the frontal boundary slowly reaches our southern airspace by 10/10Z, and post-frontal SHRA will linger through 10/12Z, especially in eastern terminals. Winds will shift to northeasterly across most of the airspace by the end of the period. /16/ && .PRELIMINARY POINT TEMPS/POPS... SHV 62 70 58 68 / 70 50 70 90 MLU 61 69 58 69 / 90 50 50 80 DEQ 53 67 53 62 / 10 30 60 70 TXK 55 65 55 63 / 40 30 70 80 ELD 54 66 53 64 / 70 40 60 70 TYR 61 70 58 68 / 40 40 70 90 GGG 62 70 57 68 / 60 50 70 90 LFK 68 80 64 74 / 70 60 50 80 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 12/16/15
Hazardous weather outlook, May 9, 12:02 PM CDT, 7 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1202 PM CDT Sun May 9 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1202 PM CDT Sun May 9 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will increase this afternoon across the region, near and ahead of a cold front that will enter Northeast Texas and Southwest Arkansas. The threat for severe weather will increase as well for much of the region, with damaging winds, large hail, and an isolated tornado or two possible. Locally heavy rainfall will also be possible in the stronger storms, which may lead to localized flash flooding. These storms should gradually diminish across East Texas and North Louisiana late this evening and overnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... As the cold front continues to shift south into Lower East Texas and North Louisiana south of the Interstate 20 corridor late tonight, it should stall Monday over portions of Deep East Texas and Central Louisiana, with overrunning atop the shallow front contributing to additional periods of showers and a few thunderstorms across the region through Wednesday. Periods of moderate to heavy rainfall will be possible, especially Tuesday and Tuesday night, which may lead to localized flooding. Isolated strong storms also can not be ruled out, with hail and locally gusty winds possible. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon and evening. 15
In the hours before
Local storm report, May 9, 6:44 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
644 PM CDT SUN MAY 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 10 ESE NACOGDOCHES 31.55N 94.51W
05/09/2021 NACOGDOCHES TX LAW ENFORCEMENT
VERY LARGE TREE DOWN ON CR411 BLOCKING THE
ROADWAY. SMALLER TREES REPORTED DOWN IN THE
SAME AREA BUT NOT BLOCKING THE ROADS.
&&
25Special weather statement, May 9, 6:47 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
647 PM CDT Sun May 9 2021
ARZ061-070>073-LAZ002-100045-
Lafayette AR-Union AR-Miller AR-Nevada AR-Columbia AR-Bossier LA-
647 PM CDT Sun May 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MILLER...LAFAYETTE...
NORTHWESTERN UNION...COLUMBIA COUNTIES IN SOUTHWESTERN ARKANSAS AND
NORTHWESTERN BOSSIER PARISHES UNTIL 745 PM CDT...
At 647 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near McNeil to near Fouke. Movement was
southeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Magnolia, Smackover, Stamps, Waldo, Lewisville, Norphlet, McNeil,
Fouke, Bradley, Taylor, Buckner, Bussey, Mount Holly, Smithland,
Canfield, Village, Macedonia, Lisbon, Calhoun and Mount Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southwestern Arkansas...and northwestern Louisiana.
LAT...LON 3335 9258 3296 9379 3299 9382 3302 9382
3302 9386 3317 9404 3322 9404 3348 9319
3346 9312 3338 9312 3337 9279 3339 9276
3336 9268
TIME...MOT...LOC 2347Z 305DEG 17KT 3342 9321 3320 9395
33Local storm report, May 9, 6:55 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
655 PM CDT SUN MAY 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 7 ENE CENTER POINT 34.07N 93.83W
05/09/2021 M1.00 INCH HOWARD AR PUBLIC
NATHAN, AR REPORTS HALF DOLLAR SIZE HAIL.
&&
25Local storm report, May 9, 6:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 PM CDT SUN MAY 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 2 NE NACOGDOCHES 31.63N 94.63W
05/09/2021 NACOGDOCHES TX AMATEUR RADIO
MULTIPLE LARGE LIMBS DOWN AND FULL TRASH
CANS BLOWN OVER ON APPLEBY SAND ROAD.
&&
25Special weather statement, May 9, 7:02 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
702 PM CDT Sun May 9 2021
LAZ018>020-100100-
Winn LA-Natchitoches LA-Grant LA-
702 PM CDT Sun May 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR GRANT...SOUTHEASTERN NATCHITOCHES
AND SOUTHWESTERN WINN PARISHES UNTIL 800 PM CDT...
At 701 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Natchitoches to 14 miles
southwest of Montgomery to near Kurthwood. Movement was east at 35
mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Natchitoches, Colfax, Montgomery, Provencal, Natchez, Dry Prong,
Kisatchie, Cloutierville, Melrose, Bellwood, Chopin, St. Maurice,
Bentley, Flora, Lake Iatt, Bermuda, Aloha, Williana, Gorum and
Hagewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central and northwestern Louisiana.
LAT...LON 3137 9303 3136 9324 3155 9323 3177 9328
3178 9251 3155 9245 3142 9250 3139 9265
3141 9267 3140 9269 3145 9268 3145 9271
3147 9269 3152 9272 3142 9285 3142 9287
3139 9291 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 0001Z 270DEG 30KT 3173 9321 3156 9310 3138 9314
15Local storm report, May 9, 7:03 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
703 PM CDT SUN MAY 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM FLASH FLOOD 9 NE BROADDUS 31.40N 94.16W
05/09/2021 SAN AUGUSTINE TX LAW ENFORCEMENT
STATE HWY 103 REPORTED FLOODED IN SEVERAL
LOCATIONS SOUTH OF SAN AUGUSTINE.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:02 PM CDT | Special Weather Statement | SHV | Grant, Natchitoches | 58 min |
| May 9, 7:17 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 58 min |
| May 9, 8:05 PM CDT | Special Weather Statement | SHV | Grant | 55 min |
| May 9, 8:14 PM CDT | Special Weather Statement | SHV | Claiborne, Union | 61 min |
| May 9, 8:15 PM CDT | Special Weather Statement | SHV | Webster | 60 min |
| May 10, 2:25 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 65 min |
| May 10, 2:53 PM CDT | Special Weather Statement | SHV | Caddo | 52 min |
| May 10, 3:30 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 45 min |
| May 10, 3:45 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Webster | 45 min |
| May 10, 3:54 PM CDT | Special Weather Statement | SHV | Webster | 66 min |
| May 10, 3:58 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, Webster | 25 min |
| May 10, 4:16 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Natchitoches, Red River, Webster and 1 more | 44 min |
| May 10, 4:56 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 53 min |
| May 10, 5:30 PM CDT | Special Weather Statement | SHV | Grant, LaSalle | 60 min |
| May 10, 6:28 PM CDT | Special Weather Statement | SHV | LaSalle | 47 min |
| May 10, 6:36 PM CDT | Special Weather Statement | SHV | De Soto, Red River | 39 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.